Matematicheskoe Prosveshchenie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 1, 1936, Issue 6, Pages 9–11 (Mi mp608)  

Теорема Эйлера о многогранниках

R. N. Bonchkovskii


Full text: PDF file (2065 kB)

Citation: R. N. Bonchkovskii, “Теорема Эйлера о многогранниках”, Сборник статей по элементарной и началам высшей математики, Mat. Pros., Ser. 1, 6, 1936, 9–11

Citation in format AMSBIB
\Bibitem{Bon36}
\by R.~N.~Bonchkovskii
\paper Теорема Эйлера о многогранниках
\inbook Сборник статей по элементарной и началам высшей математики
\serial Mat. Pros., Ser.~1
\yr 1936
\vol 6
\pages 9--11
\mathnet{http://mi.mathnet.ru/mp608}


Linking options:
  • http://mi.mathnet.ru/eng/mp608
  • http://mi.mathnet.ru/eng/mp/v6/s1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:67
    Full text:48

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022